This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I'm a 30 y/o male with phimosis and a history of seborrheic dermatitis on my face and scalp. A few weeks ago noticed my penis glans (glands) started peeling. A white layer was coming off. I washed it off a few times a day with body soap. About two days ago it started getting very itchy and sensitive. When I retracted the foreskin, I had dozens of tiny white bumps all over the glans (glands) that release this odorless substance when rubbed. As of last night, the foreskin became irritated, turning red and impeding me from retracting it.
I've been with the same partner for 2 years and she recently was tested and came clean of any STDs. Everything I've read online points to BALANITIS. So I bought a Clotrimazole 1% cream and squeezed it onto the affected area. I also got a few doxycycline antibiotics just in case.
My question is... I understand that different causes of Balanitis call for different treatments. I'm pretty sure mine is caused by seborrheic dermatitis. What is the right treatment for me?
Seborrhoeic dermatitis does not typically affect the glans (glands). Without a clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include infections, inflammations, cysts, warts etc. I would suggest getting this evaluated by a primary care physician or a dermatologist for an accurate diagnosis and appropriate management.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.